# SDR AALA20181218001

- Difficulty date: December 18, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug MD 83
- Aircraft serial: 53591
- Aircraft time: 59,582 hours, 29,670 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: DDK2745
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED AFT ACCESSORY COMPARTMENT FRAME AT BS 1401 AND LONGERON 1. REPAIRED COMPARTMENT FRAME PER SRM 53-01-00-0001.
